hello pleas I had dysport 3 month ago and I had a rely bad experience and iam waiting for it to wear off iam 29 years old and think I shouldn't do it I didi it between my eye and it's rely change my look but know is much better my qui is iam going to be back normal 100% like I never did it or it will keep some changing in my face please I need an answer cause I ll never ever do Botox or dysport in my life again I rely miss my face I had a lovely face I just want it to back
Dysport 3 Months Ago Between Eyes. When Will it Wear Off?
Doctor Answers 7
Duration of Dysport effect
Have a question? Ask a doctor
How Long Do Dysport Results Last?
The results of Dysport injections generally last between 3 and 4 months, depending on how much was injected and how your body metabolizes the product.
The good news is, Dysport results are not permanent. Your muscles will return back to their normal function in 3-4 months post initial treatment. Hang in there.
Dr. Grant Stevens Marina Plastic Surgery Associates Marina del Rey, CA
You might also like...
Dysport 3 months ago between the eyes. When will it wear off?
Hello, and sorry to hear about your experience. What side effects did you experience following your treatment? In general, the side effects of Dysport can include the following:
1) Light bruising
4) Temporary ptosis (drooping of the brow or eyelid)
Dysport is typically a good option for the glabella, provided it is injected in the correct amount and location. If you experienced a negative side effect, your face will not change further. In fact, the effects of the Dysport will soon wear off, as the product generally lasts an average of three months. I would recommend speaking with your provider, as they know the extent of your treatment. I hope this helps, and good luck.
3-4 months until botulinum effect wears off.
you will look exactly as you did at the start. I am sorry you have had a bad experience.
Any effect that you get from dysport or botox is completely temporary and reversible. Most of the effect should be gone by about 4 months, though some take a bit longer.
Hang in there. And changing injectors might solve the problem for you.
In addition, Dysport seems to cause more problems [droopy eyelids] as it is a newer product and injectors experience with it is not quite as high as with botox.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.